Asymptotic solutions of a hyperbolic equation with characteristics of variable multiplicity
Doklady Akademii Nauk, Tome 249 (1979) no. 2, pp. 289-293
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_249_2_a7,
author = {V. V. Kucherenko and Yu. V. Osipov},
title = {Asymptotic solutions of a hyperbolic equation with characteristics of variable multiplicity},
journal = {Doklady Akademii Nauk},
pages = {289--293},
year = {1979},
volume = {249},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_249_2_a7/}
}
TY - JOUR AU - V. V. Kucherenko AU - Yu. V. Osipov TI - Asymptotic solutions of a hyperbolic equation with characteristics of variable multiplicity JO - Doklady Akademii Nauk PY - 1979 SP - 289 EP - 293 VL - 249 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1979_249_2_a7/ LA - ru ID - DAN_1979_249_2_a7 ER -
V. V. Kucherenko; Yu. V. Osipov. Asymptotic solutions of a hyperbolic equation with characteristics of variable multiplicity. Doklady Akademii Nauk, Tome 249 (1979) no. 2, pp. 289-293. http://geodesic.mathdoc.fr/item/DAN_1979_249_2_a7/